# SDR SIMA20150121003

- Difficulty date: January 21, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N836AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145635
- Aircraft time: 30,448 hours, 25,975 cycles
- Engine: Rroyce AE3007A13
- System (JASC): 7530 · Compressor Bleed Control
- Part: Valve
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, AT LOW SPEED NR 2 ENGINE ATTCS NO MARGIN EICAS MESSAGE.   NR 2 ENGINE EXCEEDENCE EICAS CAUTION.  NR 2 ENGINE HAS VALVE FAIL EICAS MESSAGE.    TROUBLESHOT IAW FIM 72-00-00.  R & R COMPRESSOR AIR DISCHARGER TUBE & COMPRESSOR ACCELERATION BLEED CONTROL VALVE IAW MM 75-00-00 & 75-31-15-400.  OPS CHECKED GOOD.
